ՀՀ ԳԱԱ Զեկույցներ =Reports NAS RA

О неполных гамильтоновых контурах в направленных графах

Дарбинян, С. Х. (1992) О неполных гамильтоновых контурах в направленных графах. Հայաստանի ԳԱ Զեկույցներ, 93 (4). pp. 155-158. ISSN 0321-1339

[img]
Preview
PDF - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
870Kb

Item Type:Article
Additional Information:Ուղղորդված գրաֆների թերի համիլտոնյան ցիկլերի մասին։ About non-complete Hamiltonian cycles in oriented graphs.
Uncontrolled Keywords:Դարբինյան Ս. Խ., Darbinian S. Kh.
Subjects:Q Science > QA Mathematics
ID Code:5666
Deposited By:NAS Reports
Deposited On:25 Apr 2013 12:36
Last Modified:13 Mar 2014 08:17

Repository Staff Only: item control page